# SDR DALA2025121609163

- Difficulty date: December 6, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N413DX
- Make and model: Airbus A330-941
- Aircraft serial: 1995
- Aircraft time: 15,793 hours, 1,785 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR PRESSURE LOW.   SERVICED DOOR BOTTLE PER AMM 52-15. OK FOR SERVICE. (7928488)
